# SDR USAA2012051000023

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 36,534 hours, 16,370 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 46502003030316
- Part serial: 1882
- Condition: Faulty
- Location: Nr 1
- Part time: 35,688 hours, 15,643 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NEAR V1 SPEED, CAPTAIN'S AIRSPEED INDICATION WAS READING NEAR ZERO.  F/O'S INDICATION WAS NORMAL.  REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE FOUND DEBRIS IN CAPTAIN'S PITOT PROBE.  FLUSHED PROBE AND REPLACED NR 1 AIR DATA INERTIAL REFERENCE UNIT IAW AIRBUS MAINTENANCE MANUAL 34-12-34-400.  ALSO REPLACED NR 1 & 2 WHEELS AND BRAKES DUE TO EXCESSIVE HEAT.
